It is currently Tue Aug 22, 2017 9:05 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Fri Jul 22, 2011 4:59 pm 
Offline
New Poster
New Poster

Joined: Fri Jul 22, 2011 3:57 pm
Posts: 2
Hi everyone, I am very new to this site and this is my 2nd day on Suboxone. I have severe scoliosis and had the herrington rod surgery and a spinal fusion at the age of 13 ( I am 32 now ) over the years my pain got worse and worse to the point I had to quit my job March 1, 2010 and at that time I applied for disability. I had been in pain management for 5 years and was taking 150 Lortab 10's per month along with Tramadol, Symbalta, Zanaflex, and Klonopins (all prescribed) when my pain mangement Dr retired she let another Dr in the clinic take me over and on my first visit with him he told me that he could not treat me nor would he prescribe me that amount of narcotics so he sent me to a neurologist in June of this year. That Dr. took me off the regimen I was on and put me on 25mg Fentanyl Patches which did not work at all and after a week I had used the whole months supply given to me. He then put me on 30 mg once per day Avinza (morphine) and after 24 hours I was in HEAVY Withdrawel from the Lortabs and Patches. The Dr refused to change the medication again until my next appointment so I had to buy lortab off the street, when I went in to see the dr yesterday he said he was not going to prescribe me nothing more than the Avinza and if I wanted Lortab I should see another Dr so I said, "that sounds like a great idea" i went straight from the Dr's office to the Suboxone clinic (which I had been thinking about doing anyway) they took me right in and gave me 60 8 mg strips so I take two per day. of coarse i didn't do what he said and wait till today to start but I must say that when I took one strip right away I felt like a million dollars. This TRULY is the "miracle" drug.
What I would like to know is if anyone else feels that rush of energy? It reminds me of a crystal meth high, I stayed up cleaning my house till 3 am then when I did lay down I had some weird dreams. anyone else experience this? I haven't done crystal meth in over 7 years and this gave me the same feeling, like a ton of energy.
I am excited to finally get clean and not depend on the Lortab anymore. I don't care that I am not in "Pain Management" anymore because the suboxone is doing a good job of managing my pain for me while the "Pain DR" didn't care about my pain at all "/
This has been a 5 year long burden on me and I am also a methadone clinic drop out, I couldn't stand the nodding and sleeping and sugar cravings ( I gained 10 lbs on that crap! ) I was only on 60 mg per day because I refused to go any higher for fear of bad WD's and let me tell you, once I did come off the methadone, even thought it was just 60 mg it took me 3 days of eating 20 -30 lortabs per day just to subside those WD's I don't wish that on my worst enemy! Not to mention it's expensive as hell and i was driving 70 round trip miles per day for treatment. I have insurance and my subs only cost me 25$ yesterday (thank goodness) I can actually function on Suboxone and I have a feeling of "normalcy"
Sorry for such a long "novel" post but I just need to know if anybody gets that "energized" feeling and if when you sleep you have these "flash" dreams or images run thru your mind? I don't have a history of that and it kind of freaked me out I sure hope it goes away.


Top
 Profile  
 
 Post subject: Feeling Energized
PostPosted: Sat Jul 23, 2011 12:05 am 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2802
Location: Southwest
Welcome Nik to our forum. This is really a great support forum and I do hope you get some useful information from everyone.

What time of day are you dosing? I am surprised the doctor didn't do their part in explaining the dosing procedure. The first induction is supposed to be done in the office while under supervision so they can start you on a decent dose. Then it sometimes takes a few days to a week or two to get it all correct.

I ask because you are now just adjusting to it. It is a form of an opiate and if taken later in the day can cause those vivid dreams and weird stuff mentally. You may be on too high of dose but it's too early to know that as you body takes time to get used to it.

The recommended dosing is once per day preferably in the morning. Some dose twice, etc., depending on what is decided between them and their doctor. I'm just saying what I read about it on the pharmacy pamphlet. And dosing once a day in the morning seems to keep one from constantly thinking about their next dose. We try to break old time triggers of always looking forward to getting that fix in the evening. At least that's true about me.

So once again, Welcome! Keep on posting your progress and congratulations on finding recovery.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jul 23, 2011 9:15 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Mon Jul 18, 2011 6:31 pm
Posts: 14
Location: northwest florida
Congrats for taking the right steps in your recovery! I felt the "energized" feeling the first days, but in general suboxone (especially the tablets) make me drowsy. Your dreams are probably so vivid because your head is finally out of the "fog" caused by opiate addiction. After my induction I found myself dreaming regularly where some of my dreams felt soooo real. Your whole brain is going through a lot of changes and will continue to do so if you stick to your treatment plan.

You have definately come to the right place with your questions and concerns - I started taking subs over a couple weeks ago and have noticed a lot of changes.. mostly positive changes. The community on these boards are very helpful! Keep moving forward, you sound like youre on the right track..

GOOD LUCK! :)

_________________
<3 justine


Top
 Profile  
 
Our Sponsors
 Post subject: Thanks Guys!
PostPosted: Sat Jul 23, 2011 10:48 am 
Offline
New Poster
New Poster

Joined: Fri Jul 22, 2011 3:57 pm
Posts: 2
Thank you for your support, it's going to be a long road but I am finally to the point to where I "want" to be off the pills for good. I'm having to watch my daddy die of cirrohsis right now due to abusing alcohol and taking 10-12 Alieve per day for 15 years, it's not a pretty sight and nothing that I would wish on my worse enemy.

I am dosing in the morning between 7-9 and then at 2 pm, this is what the Dr. told me to do ?? I felt a bit better yesterday, and I didn't have the visions or dreams last night at all. I think I may have dosed to close together on Thursday, being my first dose and I took one 8 mg strip around 2 then another around 8 pm and it was after 8 that I felt like I had all the energy in the world.

I was afraid of withdrawing last night because I took my 2nd dose around 2 yesterday afternoon and my husband and I were going out for the evening so I was worried that I would withdraw, I have to admit that I felt like I wanted that "high" but maybe it was because everyone around me was drinking, I don't know but I pulled through it and I never once had the first WD symptom at all and that is ALL I want to avoid during this process.

Are any of you guys on disability for being an addict or for other reasons? I was told by my disability attorney that I can get approved for disability quicker being an addict than I can having a 60 degree curve in my spine ??? go figure......

Thanks guys! Hope everyone has a great day!


Top
 Profile  
 
 Post subject: Sounds Good
PostPosted: Sat Jul 23, 2011 1:21 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2802
Location: Southwest
I'm glad things are working out for you. And funny thing about being labeled an addict to your benefit! For once it works the other way.

Stick with what your doctor tells you. We are not physicians here, only addicts who share our experience of Bup/Sub.

But don't worry about going through w/d's because of taking it late. Sub has a very long half life of 37 hours. Several times I have forgot to bring my Sub to work and had no problems at all taking it later on that day. Never felt one bit of symptoms of w/d's. Fear not. If fact, one day I totally forgot to take it until very late in the day. Try that with Norco or Oxy's. At least the addiction cycle is broken for me. Yea.

Keep up the good work, and enjoy your new found recovery.


Top
 Profile  
 
 Post subject:
PostPosted: Tue Jul 26, 2011 7:19 am 
Offline
New Poster
New Poster
User avatar

Joined: Tue Jul 26, 2011 7:15 am
Posts: 2
Welcome .. And i am also newbie here. :D

_________________
small business bc


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group